BibTeX record journals/questa/WardG03

download as .bib file

@article{DBLP:journals/questa/WardG03,
  author    = {Amy R. Ward and
               Peter W. Glynn},
  title     = {A Diffusion Approximation for a Markovian Queue with Reneging},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {43},
  number    = {1-2},
  pages     = {103--128},
  year      = {2003},
  url       = {https://doi.org/10.1023/A:1021804515162},
  doi       = {10.1023/A:1021804515162},
  timestamp = {Mon, 18 May 2020 12:43:49 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/WardG03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics